# SDR DALA2018040902266

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L=2R STA Y=965 AT PAX CABIN. LONGERON 2 RT STA Y=965 AT PAX CABIN WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-02 FIG 18.
